Linear operators and conjugations on a Banach space

Motoyoshi, Haruna: Linear operators and conjugations on a Banach space. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 325-336. (2019)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (182kB)


In this paper we study a conjugation on a Banach space X and show properties of operators concerning conjugation C and show spectral properties of such operators. Next we show spectral properties of an (m, C)-symmetry (isometry) operator T on a complex Banach space X . We prove that, for a C-doubly commuting pair (T, S), if T is an (m, C)-symmetry (isometry) and S is an (n, C)-symmetry (isometry), then T + S and T S are (m + n − 1, C)- symmetries (isometries).

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 325-336
Official URL:
Uncontrolled Keywords: Matematika, Banach tér, Lineáris operátor
Additional Information: Bibliogr.: 336. p. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 11:01
Last Modified: 2019. Sep. 25. 11:01

Actions (login required)

View Item View Item